MathSciNet Relay Station
MathSciNet bibliographic data
MR1386867 (97a:46010) 46B20 (47A05 47H05)
Casazza, P. G.; Jarchow, H. Self-induced compactness in Banach spaces. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), no. 2, 355–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement